MEDICOLD-FORTE (Chlorpheniramine Maleate (2mg,5ml),Phenylephrine (5mg,5ml),Paracetamol,Acetaminophen (250mg,5ml),Sodium Citrate (60mg,5ml))

Rs.33.75

MEDICOLD-FORTE ® have Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml) + Paracetamol/Acetaminophen (250mg/5ml) + Sodium Citrate (60mg/5ml) is comes Under Class Paediatric,G.P Packing ::60ml with carton /1 Price :: Rs . 33.75/Unit

Out of stock

Share & Help Others
  •  
  •  
  •  
  •  
  •  
  •  
  •  

Description

The Brand Name  MEDICOLD-FORTE ® Has Generic Salt :: Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml) + Paracetamol/Acetaminophen (250mg/5ml) + Sodium Citrate (60mg/5ml)

MEDICOLD-FORTE ®   Packing ::  60ml with carton Sub Unit   //   Box 60ml with carton

Main Medicine Class:: Paediatric,G.P

GST Rate Generic Name Rate MRP Unit / Packing Unit
12 %  Chlorpheniramine Maleate (2mg,5ml),Phenylephrine (5mg,5ml),Paracetamol,Acetaminophen (250mg,5ml),Sodium Citrate (60mg,5ml) Rs.  67/  60ml with carton 
 Salt Name OR Generic Name Composition Packing Box
Chlorpheniramine Maleate (2mg,5ml),Phenylephrine (5mg,5ml),Paracetamol,Acetaminophen (250mg,5ml),Sodium Citrate (60mg,5ml) Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml) + Paracetamol/Acetaminophen (250mg/5ml) + Sodium Citrate (60mg/5ml) 60ml with carton  /  1

Additional information

Packaging Unit

60ml with carton

GST Rate

12

MRP Price / Box Unit

Rs.

Sale Price /Box Unit

Rs. 33.75

Sale Price /Basic Unit

Questions and answers of the customers

There are no questions yet. Be the first to ask a question about this product.

Send me a notification for each new answer.
0
WeCreativez WhatsApp Support
Our customer support team is here to answer your questions. Ask us anything!
👋 Hi, how can I help?